Semiclassical Limit For the Nonlinear Klein Gordon Equation in Bounded Domains

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
Semiclassical Limit For the Nonlinear Klein Gordon Equation in Bounded Domains ; volume:9 ; number:1 ; year:2009 ; pages:137-147 ; extent:11
Advanced nonlinear studies ; 9, Heft 1 (2009), 137-147 (gesamt 11)

Creator
Ghimenti, Marco G.
Grisanti, Carlo R.

DOI
10.1515/ans-2009-0106
URN
urn:nbn:de:101:1-2405021640079.635026933784
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:01 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Ghimenti, Marco G.
  • Grisanti, Carlo R.

Other Objects (12)